Loading [MathJax]/extensions/tex2jax.js

Nonlinear boundary value problems for infinite systems of second-order functional differential equations

Abstract

??

Authors

Radu Precup
Department of Mathematics, Babes-Bolyai University, Cluj-Napoca, Romania

Keywords

?

Paper coordinates

R. Precup, Nonlinear boundary value problems for infinite systems of second-order functional differential equations, Babeş-Bolyai Univ.,Faculty of Math. Phys., Research Sem. 8 (1988), 17-30.

PDF

About this paper

Journal
Publisher Name
DOI
Print ISSN
Online ISSN

google scholar link

MR: 90c:34070

1988

Related Posts